| Model Number |
87475 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that oral endotracheal intubation was immediately performed due to a change in condition and the patient was connected to a ventilator for assisted ventilation.The bedside nurse noticed an air-leak sound from the patient¿s throat.After inflating the cuff, the seal was maintained for several minutes but leakage recurred.The tube was replaced.After removal, inspection of the tube showed that the cuff slowly leaked after inflation, resulting in insufficient cuff pressure.